Operator versions of the Kantorovich inequality

Spain, P. G. (1996) Operator versions of the Kantorovich inequality. Proceedings of the American Mathematical Society, 124(9), pp. 2813-2819. (doi:10.1090/S0002-9939-96-03424-7)

Full text not currently available from Enlighten.

Abstract

The Operator Kantorovich Inequality (R2 − r2) u∗(a∗a) u ≤ R2 (u∗a∗u)(u∗au) holds for a wide class of operators a on a Hilbert space H and all operators u : K→H for which [a] u is a partial isometry, [a] being the range projection of a.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Spain, Dr Philip
Authors: Spain, P. G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Proceedings of the American Mathematical Society
Journal Abbr.:Proc. Amer. Math. Soc.
Publisher:American Mathematical Society
ISSN:0002-9939
ISSN (Online):1088-6826

University Staff: Request a correction | Enlighten Editors: Update this record